# SDR SWAA2025102225627

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 27,106 hours, 13,780 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Smoke
- Location: Pax Error
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DUE TO PASSENGER LI-ION BATTERY HIGH CAPACITY DISCHARGE IN FLIGHT.  PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-56 . NO SMOKE OR FUMES NOTED .
